Công bố

17.

Hoàng Thế Tuấn, Ha Duc Thai, Roberto Garappa, An analysis on solutions to fractional neutral differential equations with a delay. Communications in Nonlinear Science and Numerical Simulation100 (2021), 105854. https://doi.org/10.1016/j.cnsns.2021.105854

16.

Le Xuan Dung, Truong Thi Hien, Hop D. Nguyen and Tran Nam Trung, Regularity and Koszul property of symbolic powers of monomial ideals, Math. Z., dx.doi.org/10.1007/s00209-020-02657-8 ViAsM19.7

15.

Nam-Ky Nguyen, Tung-Dinh Pham, Mai Phuong Vuong, Multiway Blocking of Designs of Experiments, Statistics and Applications {ISSN 2452-7395 (online), Volume 19, No. 1, 2021 (New Series), pp 1–9.

14.
Nam-Ky Nguyen, Mai Phuong Vuong & Tung-Dinh Pham, Constructing 2-level Foldover Designs with Minimal Aliasing, accepted for Chemometrics and Intelligent Laboratory Systems.
13.

 Nam-Ky Nguyen, Mai Phuong Vuong and Tung-Dinh Pham, Response Surface Designs Robust against Nuisance Factors, accepted for a chapter in Response Surface Methodology in Engineering Science (IntechOpen).

12.

Domenico Fiorenza, Kotaro Kawai, Hông Vân Lê, Lorenz Schwachhöfer, Almost formality of manifolds of low dimension, Ann. Sc. Norm. Super. Pisa Cl. Sci. (5), Vol. XXII (2021), 79-107

11.

Hoàng Thế Tuấn, On the existence and uniqueness of weak solutions to time-fractional elliptic equations with time-dependent variable coefficients. Proc. Amer. Math. Soc, Volume 149, Number 6, June 2021, Pages 2597-2608. DOI: https://doi.org/10.1090/proc/15533ViAsM20.17

10.

Hoàng Thế Tuấn, On the asymptotic behavior of solutions to time-fractional elliptic equations driven by a multiplicative white noise. Discrete and Continuous Dynamical Systems - Series B, 26 (2021), no. 3, pp. 1749-1762ViAsM20.10

9.

Hoàng Thế Tuấn, Hieu Trinh, James Lam, Necessary and sufficient conditions of the positivity and stability to mixed fractional-order systems. International Journal of Robust and Nonlinear Control, 31 (2021), no. 1, pp. 37-50ViAsM20.12

8.

Nguyen Anh Dao, Xuan Thinh Duong & Ly Kim Ha, Commutators of Cauchy–Fantappiè Type Integrals on Generalized Morrey Spaces on Complex Ellipsoids, The Journal of Geometric Analysis (2021)

7.

Nguyen Thanh Son, P.-A. Absil, Bin Gao, Tatjana Stykel, Symplectic eigenvalue problem via trace minimization and Riemannian optimization, Optimization and Control (math.OC); Spectral Theory (math.SP)

6.

Duong Viet Thong, Phan Tu Vuong, Improved subgradient extragradient methods for solving pseudomonotone variational inequalities in Hilbert spaces, Applied Numerical Mathematics 163 (2021) 221–238

5.

Ðoàn Trung Cường, Sijong Kwak, Componentwise linearity of projective varieties with almost maximal degree, Journal of Pure and Applied Algebra Volume 225, Issue 9, September 2021, 106672

4.

Đỗ Hoàng Sơn, An integral theorem for plurisubharmonic functions,  Journal of Mathematical Analysis and Applications, Volume 495 (2021), No 2, 124741.

3.

Nguyễn Sum, Nguyễn Khắc Tín, The hit problem for the polynomial algebra in some weight vectors, Topology and its Applications Volume 290, 1 March 2021, 107579 

2.

Do Lan, REGULARITY AND STABILITY ANALYSIS FOR SEMILINEAR GENERALIZED RAYLEIGH-STOKES EQUATIONS, EVOLUTION EQUATIONS AND CONTROL THEORY, DOI:10.3934/eect.2021002

1.

Thanh-Hieu Nguyen, Dang Duc Trong & Hoang-Hung Vo, Spreading of Two Competing Species in Advective Environment Governed by Free Boundaries with a Given Moving Boundary, Vietnam Journal of Mathematics (2021)